A1 Journal article (refereed)
Generalized linear latent variable models for multivariate count and biomass data in ecology (2017)


Niku, J., Warton, D. I., Hui, F. K. C., & Taskinen, S. (2017). Generalized linear latent variable models for multivariate count and biomass data in ecology. Journal of Agricultural, Biological, and Environmental Statistics, 22 (4), 498-522. doi:10.1007/s13253-017-0304-7


JYU authors or editors


Publication details

All authors or editors: Niku, Jenni; Warton, David I.; Hui, Francis K. C.; Taskinen, Sara

Journal or series: Journal of Agricultural, Biological, and Environmental Statistics

ISSN: 1085-7117

Publication year: 2017

Volume: 22

Issue number: 4

Pages range: 498-522

Publisher: Springer New York LLC

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1007/s13253-017-0304-7

Open Access: Publication channel is not openly available


Keywords: biomass; ecology; data; linear models; variables; ordination

Free keywords: laplace approximation; overdispersed count; species interactions


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2020-17-10 at 23:06